Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: E. C. Molina
Title: Poisson's exponential binomial limit; Table I— Individual Terms; Table II— Cumulated Terms
Additional book information: New York, Van Nostrand, 1942. viii+46+ii+47 pp. $2.75.

Review Information:

Reviewer: S. S. Wilks
Journal: Bull. Amer. Math. Soc. 49 (1943), 678-679
DOI: https://doi.org/10.1090/S0002-9904-1943-07975-X
American Mathematical Society